# SDR ASAA0741931

- Difficulty date: July 31, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 48,853 hours, 26,498 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378354
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONAL STAB DENTED AT STA 212.3 TO STA 221.5. DENT IS 5" L X 2.2" W X .082 DEEP.  RECHECKED DIMS.  DENT IS NOW A ZONE 3 DENT.  INSP INTERNAL VISUAL INSPECTION OF DAMAGE AREA EVERY 400 FLT HRS OR LESS.  IF CRACKS ARE FOUND OR DAMAGE BECOMES BIGGER REPAIR IMMEDIATELY.  INSTALL A REPAIR AFTER NO MORE THAN 5000 FLT HRS OR 18 MONTHS WHICHEVER COMES FIRST.
